Hichem Hajaiej
Hichem Hajaiej
New York University/ Shanghai
Bestätigte E-Mail-Adresse bei nyu.edu - Startseite
Zitiert von
Zitiert von
Sufficient and necessary conditions for the fractional Gagliardo-Nirenberg inequalities and applications to Navier-Stokes and generalized Boson equations
H Hajaiej, L Molinet, T Ozawa, B Wang
arXiv preprint arXiv:1004.4287, 2010
On the Cauchy problem of fractional Schrödinger equation with Hartree type nonlinearity
Y Cho, H Hajaiej, G Hwang, T Ozawa
Funkcialaj Ekvacioj 56 (2), 193-224, 2013
Rearrangement inequalities for functionals with monotone integrands
A Burchard, H Hajaiej
Journal of Functional Analysis 233 (2), 561-582, 2006
Fractional Gagliardo–Nirenberg and hardy inequalities under Lorentz norms
H Hajaiej, X Yu, Z Zhai
Journal of Mathematical Analysis and Applications 396 (2), 569-577, 2012
On the variational approach to the stability of standing waves for the nonlinear Schrödinger equation
H Hajaiej, CA Stuart
Advanced nonlinear studies 4 (4), 469-501, 2004
On the orbital stability of fractional Schr\"{o} dinger equations
Y Cho, G Hwang, H Hajaiej, T Ozawa
arXiv preprint arXiv:1302.2719, 2013
Complementary study of the standing wave solutions of the Gross–Pitaevskii equation in dipolar quantum gases
R Carles, H Hajaiej
Bulletin of the London Mathematical Society 47 (3), 509-518, 2015
Cases of equality and strict inequality in the extended Hardy–Littlewood inequalities
H Hajaiej
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 135 (3 …, 2005
A complete study of the lack of compactness and existence results of a fractional Nirenberg equation via a flatness hypothesis, I
W Abdelhedi, H Chtioui, H Hajaiej
Analysis & PDE 9 (6), 1285-1315, 2016
Existence of minimizers of functionals involving the fractional gradient in the absence of compactness, symmetry and monotonicity
H Hajaiej
Journal of Mathematical Analysis and Applications 399 (1), 17-26, 2013
Symmetric ground state solutions of m-coupled nonlinear Schrödinger equations
H Hajaiej
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4696-4704, 2009
Symmetrization inequalities for composition operators of Carathéodory type
H Hajaiej, CA Stuart
Proceedings of the London Mathematical Society 87 (2), 396-418, 2003
Existence and non-existence of Schwarz symmetric ground states for elliptic eigenvalue problems
H Hajaiej, CA Stuart
Annali di Matematica Pura ed Applicata (1923-) 184 (3), 297-314, 2005
Multiple Solutions for a Class of Nonhomogeneous Fractional Schrödinger Equations in R N
V Ambrosio, H Hajaiej
Journal of Dynamics and Differential Equations 30 (3), 1119-1143, 2018
On the XFEL Schrödinger equation: highly oscillatory magnetic potentials and time averaging
P Antonelli, A Athanassoulis, H Hajaiej, P Markowich
Archive for Rational Mechanics and Analysis 211 (3), 711-732, 2014
Schrödinger systems arising in nonlinear optics and quantum mechanics: part I
Mathematical Models and Methods in Applied Sciences 22 (07), 1250010, 2012
On the optimality of the assumptions used to prove the existence and symmetry of minimizers of some fractional constrained variational problems
H Hajaiej
Annales Henri Poincaré 5 (14), 1425-1433, 2013
Generalized Polya-Szego inequality and applications to some quasi-linear elliptic problems
H Hajaiej, M Squassina
arXiv preprint arXiv:0903.3975, 2009
Extended Hardy-Littlewood inequalities and some applications
H Hajaiej
Transactions of the American Mathematical Society, 4885-4896, 2005
The virial theorem and ground state energy estimates of nonlinear Schrödinger equations in R 2 with square root and …
TC Lin, MR Belić, MS Petrović, H Hajaiej, G Chen
Calculus of Variations and Partial Differential Equations 56 (5), 1-20, 2017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20